# SDR SWAA2025093016460

- Difficulty date: September 19, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H WINDSCREEN UPPER FLASHLIGHT INOPERATIVE.   REPLACED BATTERY OF UPPER FLASHLIGHT INOP IAW AMM 25-64-00-900-806.
